Alert archive / Utah / Red Flag Warnings in 2024

Red Flag Warning 13, NWS Salt Lake City, UT

August 22, 202411 counties in Utah

NWS Salt Lake City, UT issued this red flag warning at Aug 22, 2024, 11:24 AM MDT for 11 counties in Utah. It took effect at Aug 23, 2024, 12:00 PM MDT. It was in force for 36 hr. 17 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 22, 2024, 11:24 AM MDT (17:24 UTC)
In effect from
Aug 23, 2024, 12:00 PM MDT
Expired
Aug 25, 2024, 12:00 AM MDT
In force
36 hr
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Box Elder County, UT, Davis County, UT, Iron County, UT, Juab County, UT, Millard County, UT, Salt Lake County, UT, Sanpete County, UT, Tooele County, UT, Utah County, UT, Washington County, UT

The radar

The Salt Lake City radar (KMTX), 188 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 23, 2:55 PM MDTTSTM WND GST 623 S Lehi, UTAmerican Fork Marina mesonet site.
Aug 23, 3:30 PM MDTTSTM WND GST 622 Sw Perry, UTMesonet station UTWLD I-15 at Willard POE.
Aug 24, 6:00 AM MDTNON-TSTM WND GST 633 S Brian Head, UTMesonet station BHCU1 Brian Head 2S.
Aug 24, 10:50 AM MDTNON-TSTM WND GST 591 Nne Stockton, UTMesonet station PC103 Stockton North.
Aug 24, 11:00 AM MDTNON-TSTM WND GST 621 Nne Stockton, UTMesonet station UTSTO SR-36 at MP 49 Stockton Bar.
Aug 24, 11:20 AM MDTNON-TSTM WND GST 679 Ssw Minersville, UTMesonet station PC472 Dry Willow.
Aug 24, 11:40 AM MDTNON-TSTM WND GST 642 Ssw Enoch, UTMesonet station UTNCC I-15 at MP 62 N Cedar City.
Aug 24, 12:20 PM MDTNON-TSTM WND GST 613 Nw Cove Ft, UTMesonet station PC332 Cove Fort.
Aug 24, 12:30 PM MDTNON-TSTM WND GST 645 Se Enterprise, UTMesonet station PC336 Big Mountain.
Aug 24, 1:30 PM MDTNON-TSTM WND GST 606 W Nephi, UTMesonet station PC349 Nephi West.
Aug 24, 2:10 PM MDTNON-TSTM WND GST 592 Wsw Big Cottonwood -, UTMesonet station UTSTR S-Turns - Big Cottonwood Canyon.
Aug 24, 2:17 PM MDTNON-TSTM WND DMG1 Nne South Salt Lake, UTSocial media post showing a tree down across the road near E Hollywood and 600E in Salt Lake City.
Aug 24, 2:20 PM MDTNON-TSTM WND GST 589 Sw Hatton, UTMesonet station UT144 I-15 at MP 144.
Aug 24, 2:20 PM MDTNON-TSTM WND GST 661 Ene Eureka, UTMesonet station PC348 Tintic.
Aug 24, 2:30 PM MDTNON-TSTM WND GST 594 Nne Lake Pt, UTMesonet station UT201 SR-201 at I-80.
Aug 24, 2:32 PM MDTNON-TSTM WND GST 591 Wsw Salt Lake City We, UTASOS station KSLC Salt Lake City Intl Arpt.
Aug 24, 2:50 PM MDTNON-TSTM WND GST 622 Nne Lake Pt, UTMesonet station PC490 Kennecott Rd Lake Point.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 5.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2024-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2024-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3113 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

415 
WWUS85 KSLC 221724
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
1124 AM MDT Thu Aug 22 2024

UTZ478-492-495-230130-
/O.UPG.KSLC.FW.A.0009.240823T1800Z-240824T0600Z/
/O.NEW.KSLC.FW.W.0013.240823T1800Z-240825T0600Z/
Salt Lake Desert-Central Utah West Desert-
Color Country West Desert-
1124 AM MDT Thu Aug 22 2024

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO MIDNIGHT MDT
SATURDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 478, 492, AND 495...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon Friday to midnight MDT Saturday night.

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert, Fire 
  Weather Zone 492 Central Utah West Desert and Fire Weather 
  Zone 495 Color Country West Desert.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Winds
  will diminish Friday night but redevelop on Saturday. 

* RELATIVE HUMIDITY...As low as 9 percent. Poor overnight 
  recoveries to around 20%

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now...or are imminent. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/saltlakecity
5 follow-up statements
491 
WWUS85 KSLC 221936
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
136 PM MDT Thu Aug 22 2024

UTZ478-492-495-231200-
/O.CON.KSLC.FW.W.0013.240823T1800Z-240825T0600Z/
Salt Lake Desert-Central Utah West Desert-
Color Country West Desert-
136 PM MDT Thu Aug 22 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO
MIDNIGHT MDT SATURDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 478, 492, AND 495...

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert, Fire 
  Weather Zone 492 Central Utah West Desert and Fire Weather 
  Zone 495 Color Country West Desert.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Winds 
  will diminish Friday night but redevelop on Saturday.

* RELATIVE HUMIDITY...As low as 9 percent. Poor overnight 
  recoveries to around 20%.

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/saltlakecity
919 
WWUS85 KSLC 230607
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
1207 AM MDT Fri Aug 23 2024

UTZ478-492-495-232300-
/O.CON.KSLC.FW.W.0013.240823T1800Z-240825T0600Z/
Salt Lake Desert-Central Utah West Desert-
Color Country West Desert-
1207 AM MDT Fri Aug 23 2024

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT SATURDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 478, 492, AND 495...

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert, Fire 
  Weather Zone 492 Central Utah West Desert and Fire Weather 
  Zone 495 Color Country West Desert.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Winds
  will diminish late tonight but redevelop on Saturday.

* RELATIVE HUMIDITY...As low as 7 percent. Poor overnight 
  recoveries to around 20%.

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/saltlakecity
646 
WWUS85 KSLC 232115
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
315 PM MDT Fri Aug 23 2024

UTZ478-492-495-241215-
/O.CON.KSLC.FW.W.0013.000000T0000Z-240825T0600Z/
Salt Lake Desert-Central Utah West Desert-
Color Country West Desert-
315 PM MDT Fri Aug 23 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT SATURDAY
NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
478, 492, AND 495...

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert, Fire 
  Weather Zone 492 Central Utah West Desert and Fire Weather 
  Zone 495 Color Country West Desert.

* WINDS...Southwest 25 to 35 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 8 percent. Poor overnight
  recoveries of 20 to 30 percent.

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/saltlakecity
687 
WWUS85 KSLC 240847
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
247 AM MDT Sat Aug 24 2024

UTZ478-492-495-242200-
/O.CON.KSLC.FW.W.0013.000000T0000Z-240825T0600Z/
Salt Lake Desert-Central Utah West Desert-
Color Country West Desert-
247 AM MDT Sat Aug 24 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 478,
492, AND 495...

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert, Fire 
  Weather Zone 492 Central Utah West Desert and Fire Weather 
  Zone 495 Color Country West Desert.

* WINDS...Southwest 25 to 35 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 8 percent. Poor overnight 
  recoveries of 20 to 30 percent.

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/saltlakecity
930 
WWUS85 KSLC 242101
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
301 PM MDT Sat Aug 24 2024

UTZ478-492-495-250600-
/O.CON.KSLC.FW.W.0013.000000T0000Z-240825T0600Z/
Salt Lake Desert-Central Utah West Desert-
Color Country West Desert-
301 PM MDT Sat Aug 24 2024

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 478,
492, AND 495...

* AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert, Fire 
  Weather Zone 492 Central Utah West Desert and Fire Weather 
  Zone 495 Color Country West Desert.

* WINDS...Southwest 25 to 35 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 8 percent. Poor overnight 
  recoveries of 20 to 30 percent.

* IMPACTS...Critical fire weather conditions are expected. Any 
  new fire starts or existing fires may spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/saltlakecity

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 22, 3:50 AM MDT, 7 hours 34 minutes earlier.

Area forecast discussion, Aug 22, 3:50 AM MDT, 7 hours 34 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
350 AM MDT Thu Aug 22 2024

.SYNOPSIS...Almost continuous thunderstorm development across
southern Utah is forecast through Friday resulting from deep
moisture. An area of low pressure from the northwest will
gradually track toward the region, allowing for showers and
thunderstorms across central and northern Utah as well as stronger
winds for Friday. Cooler temperatures will arrive for many
following the passage of a cold front over the weekend.

&&

.SHORT TERM (Through 12Z/6AM Saturday)...

Today into tomorrow is setting up to a little different from the
typical diurnally initiated thunderstorms we might see. That is
not to say thunderstorms won't fire during the afternoon/evening
hours today and Friday, because they certainly will. However,
scattered showers and thunderstorms are expected to almost be
continuously initializing in the south from now through Friday
night. And that does include nighttime convection.

Already in the overnight hours, a few thunderstorms have tracked
across Zion NP and across southwest Utah. An MCV is tracking
through northern Arizona at this hour and is forecast to generally
track northward this morning toward Utah. With an unstable
atmosphere in southwest Utah and potent moisture in place (PW
values of 1.2 to 1.4), continued development of thunderstorms in
southwest and southern Utah is forecast this morning. Some of
these thunderstorms will be capable of producing heavy rain and
localizing flash flooding.

As 1.0+ PW values race their way northward this morning, we'd
only expected additional thunderstorm development to expand in
coverage into central and northern Utah. The moisture in southern
Utah will not go anywhere and as a result, with such potent
moisture in place, a flood watch seems like the right call for
risk of flash flooding in vulnerable areas like slot canyons,
normally dry washes, creeks and streams, recent burn scars, and
other low- lying and flood- prone locations.

All-the-while, an area of low pressure centered to the northwest
will continue to influence our weather headed into Friday. A very
strong pressure gradient will result in strong southerly winds for
the western half of the state, starting very early in the morning
and persisting well into the evening. It may even be tough to get
winds to decrease headed into the overnight hours with winds
still forecast between 25 and 30 mph in the critical layer, ahead
of a cold frontal passage. Winds across the west desert and
southwest Utah, especially along and south of I-80 have a near
100% chance of exceeding 40 mph wind gusts with isolated areas
where 50+mph winds are forecast. As a result, wind advisory
criteria has been considered this forecast package but will let
the day crew make the final decision for tomorrows headlines.

.LONG TERM (After 12Z/6AM Saturday)...An anomalously deep trough
will be moving into the Great Basin on Saturday. Our area will be
ahead of this trough on Saturday with strong southwesterly flow
encompassing the entire area with surface winds gusting 30-40 mph
across most locations Saturday afternoon. Wind gusts 50+ mph will be
possible across higher exposed terrain. This approaching trough will
also help to shift our monsoon moisture further east. High
temperatures on Saturday will be a few degrees below normal as
heights start to fall ahead of the frontal passage. This mostly dry
frontal passage will occur overnight Saturday resulting in
temperatures dropping another ~10 degrees compared to Saturday.
Highs on Sunday will have it feeling like the end of September,
rather than the end of August. Even though drier air will accompany
this trough, any lingering moisture could result in some light
precipitation. There is ~15% chance that the highest terrain of the
Wasatch and Uintas could see their first snowflakes of the season,
but limited moisture will prevent accumulating snow.

This trough will shift east leaving a dry westerly flow in its wake
with temperatures slowly climbing back to near normal by Tuesday.
Guidance starts to diverge by the middle of next week. 53% of
members suggest another trough could graze us to the north and bring
reinforcing cooler than normal air and some precipitation chances.
The other 47% of solutions keep this trough well to the north with
near normal temperatures and dry conditions persisting.

&&

.AVIATION...KSLC...VFR conditions will persist for the KSLC terminal
through the period. Southerly winds will increase through the day
with gusts >20kts during the day. Moisture in place will result in
convection developing near the terminal after ~17Z that could result
in brief MVFR conditions as heavy rain could lead to reduced VIS.
Additionally, outflow boundaries nearby may create brief wind shifts
across the terminal.

.REST OF UTAH AND SOUTHWEST WYOMING...Morning convection
across the far southern airspace will continue through sunrise
resulting in intermittent MVFR conditions from reduced VIS due to
heavy rain. During the day this convection will spread into the
rest of the airspace as monsoon moisture leads to scattered storms
areawide. Strong southerly flow will lead to gusty southerly
winds during the day along with erratic wind gusts and direction
from convective outflow boundaries.

&&

.FIRE WEATHER...Monsoon moisture remains in place for Thursday
with storms along and east of I-15 as a wave moves into southern
Utah from Arizona Thursday morning. Drier conditions will exist
near the Nevada border, but critical RH values will be isolated
and short lived along with southwesterly wind gusts 30-40 mph.

By Friday, this moisture shifts even further east as high
pressure to the southeast shifts further east resulting in a drier
southwesterly flow dominating. Additionally, approaching low
pressure across the PNW will enhance southwesterly winds during
the day on Friday with widespread gusts 30-40 mph along and west
of I-15 with isolated 40-50 mph gusts across more exposed
high terrain. Relative humidity will be near critical along the
Utah/Nevada border with higher RH as you approach the I-15
corridor.

The PNW low will continue to move towards the Great Basin with
winds staying elevated on Saturday and drier air shifting further
east towards the I-15 corridor that could result in isolated areas
of critical fire weather. A cold front will move through late
Saturday into Sunday with temperatures much cooler than normal and
winds relaxing behind the front as they shift to a northerly
direction. RH recoveries will benefit from the cooler conditions.
These improved winds and RH will last into early next week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Fire Weather Watch from Friday afternoon through Friday evening
     for UTZ478-492-495.

     Flood Watch through this evening for UTZ121-123-124-128>131.

WY...None.
&&

NDeSmet/Mahan

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

In the hours before

Local storm report, Aug 22, 6:08 AM MDT, 5 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
608 AM MDT Thu Aug 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     Flood            2 ENE Santa Clara       37.14N 113.62W
08/22/2024                   Washington         UT   Dept of Highways

            Street flooding on Snow Canyon Pkwy at Dixie
            Downs Road as evidenced on webcam.

&&

ND
Local storm report, Aug 22, 6:39 AM MDT, 4 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
639 AM MDT Thu Aug 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     Rain             1 SSE Ivins             37.16N 113.67W
08/22/2024  M1.50 Inch       Washington         UT   Trained Spotter

&&

ND
Local storm report, Aug 22, 9:58 AM MDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
958 AM MDT Thu Aug 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flash Flood      2 ENE Ivins             37.19N 113.65W
08/22/2024                   Washington         UT   Park/Forest Srvc

            Snow Canyon State Park reported flash
            flooding. Campers were displaced from the
            campsite, multiple waterfalls were observed,
            and employees had to wait on water to recede
            at a low water crossing as the flowing water
            was up to the car door handles.

&&

DEC
Local storm report, Aug 22, 10:06 AM MDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1006 AM MDT Thu Aug 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     Flash Flood      1 NNW Zion National Par 37.26N 112.95W
08/22/2024                   Washington         UT   Park/Forest Srvc

            Zion National Park reported multiple
            waterfalls and high flows in multiple slot
            canyons off of Zion Canyon.

&&

DEC

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 5:39 AM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 22, 6:37 AM MDTFlash Flood Warning Considerable damage threatSLCWashington3 hr
Aug 22, 9:47 AM MDTFlash Flood Warning Considerable damage threatSLCKane, Washington5 hr
Aug 22, 11:45 AM MDTWind AdvisorySLCBeaver, Box Elder, Carbon, Davis, Emery, Garfield and 11 more58 hr
Aug 22, 12:54 PM MDTSpecial Weather StatementSLCWasatch36 min
Aug 22, 4:03 PM MDTSpecial Weather StatementSLCWashington27 min

Nearby

Red Flag Warnings in Utah, 2024Every red flag warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.